MathSciNet Relay Station
MathSciNet bibliographic data
MR1606527 (2000b:37047) 37F50 (28A78 28A80 30D05 37F15)
Przytycki, Feliks; Rohde, Steffen Porosity of Collet-Eckmann Julia sets. Fund. Math. 155 (1998), no. 2, 189–199.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement